# SDR SWIA201435956

- Difficulty date: January 3, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP BUTE DOOR HINGE IS CRACKED NEAR INBD SIDE OF DOOR.  C-CHECK NEW HALF HINGE INSTALLED ON OTBD FLAP BUTE DOOR AT INBD AREA IAW SRM.
